# SDR 2001F00727

- Difficulty date: November 6, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED INDICATION ON CAPTAIN AIRSPEED INDICATOR WHEN AT 100 KNOT AS PER F/O INDICATION DURING TAKEOFF RUN.  FOUND DEBRIS INSIDE CAPTAIN PITOT PROBE.  FLUSHED CAPTAIN PITOT SYSTEM.  SYSTEM OPS CHECK NORMAL IAW MM 34-11-00.  AIRCRAFT RETURN TO SERVICE.  (M)
